MAUDE Adverse Event Report: OSARTIS GMBH CARDINAL HEALTH ARTHROPLASTY BONE CEMENT

OSARTIS GMBH CARDINAL HEALTH ARTHROPLASTY BONE CEMENT
Model Number CMT-40-1
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6)2016, ms.(b)(6) underwent total left knee replacement by implanting surgeon, dr.(b)(6) with cardinal health arthroplasty bone cement.On (b)(6) 2019, ms.(b)(6) to undergo undergo a revision surgery due to aseptic loosening of his artificial knee components.No x-rays are available.No further information have been provided.

Brand Name
CARDINAL HEALTH ARTHROPLASTY BONE CEMENT
Common Device Name
CARDINAL HEALTH ARTHROPLASTY BONE CEMENT
Manufacturer (Section D)
OSARTIS GMBH
lagerstrasse 11-15
dieburg, 64807
GM  64807
MDR Report Key10028062
Report Number9615014-2020-00007
Device Sequence Number2629149
Product Code LOD
UDI-Device Identifier10885380066511
UDI-Public10885380066511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberCMT-40-1
Device Catalogue NumberCMT-40-1
Device Lot Number15FA52050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight70